Journal articles on the topic 'Geometric finiteness'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the top 50 journal articles for your research on the topic 'Geometric finiteness.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Browse journal articles on a wide variety of disciplines and organise your bibliography correctly.
Lück, Wolfgang. "The Geometric Finiteness Obstruction." Proceedings of the London Mathematical Society s3-54, no. 2 (March 1987): 367–84. http://dx.doi.org/10.1112/plms/s3-54.2.367.
Full textSwarup, G. A. "Geometric finiteness and rationality." Journal of Pure and Applied Algebra 86, no. 3 (May 1993): 327–33. http://dx.doi.org/10.1016/0022-4049(93)90107-5.
Full textTuschmann, Wilderich. "Geometric diffeomorphism finiteness in low dimensions and homotopy group finiteness." Mathematische Annalen 322, no. 2 (February 2002): 413–20. http://dx.doi.org/10.1007/s002080100281.
Full textScott, G. P., and G. A. Swarup. "Geometric finiteness of certain Kleinian groups." Proceedings of the American Mathematical Society 109, no. 3 (March 1, 1990): 765. http://dx.doi.org/10.1090/s0002-9939-1990-1013981-6.
Full textGrove, Karsten, Peter Petersen, and Jyh-Yang Wu. "Geometric finiteness theorems via controlled topology." Inventiones Mathematicae 99, no. 1 (December 1990): 205–13. http://dx.doi.org/10.1007/bf01234417.
Full textKapovich, Michael, and Beibei Liu. "Geometric finiteness in negatively pinched Hadamard manifolds." Annales Academiae Scientiarum Fennicae Mathematica 44, no. 2 (June 2019): 841–75. http://dx.doi.org/10.5186/aasfm.2019.4444.
Full textTorroba, Gonzalo. "Finiteness of flux vacua from geometric transitions." Journal of High Energy Physics 2007, no. 02 (February 21, 2007): 061. http://dx.doi.org/10.1088/1126-6708/2007/02/061.
Full textProctor, Emily. "Orbifold homeomorphism finiteness based on geometric constraints." Annals of Global Analysis and Geometry 41, no. 1 (May 24, 2011): 47–59. http://dx.doi.org/10.1007/s10455-011-9270-4.
Full textDurumeric, Oguz C. "Geometric finiteness in large families in dimension 3." Topology 40, no. 4 (July 2001): 727–37. http://dx.doi.org/10.1016/s0040-9383(99)00080-4.
Full textGrove, Karsten, Peter Petersen V, and Jyh-Yang Wu. "Erratum to Geometric finiteness theorems via controlled topology." Inventiones mathematicae 104, no. 1 (December 1991): 221–22. http://dx.doi.org/10.1007/bf01245073.
Full textTaylor, Edward C. "Geometric finiteness and the convergence of Kleinian groups." Communications in Analysis and Geometry 5, no. 3 (1997): 497–533. http://dx.doi.org/10.4310/cag.1997.v5.n3.a5.
Full textBabych, Vyacheslav, and Nataliya Golovashchuk. "Galois coverings of one-sided bimodule problems." Proceedings of the International Geometry Center 14, no. 2 (August 30, 2021): 93–116. http://dx.doi.org/10.15673/tmgc.v14i2.1768.
Full textChen, Xiaoyang, and Frederico Xavier. "Finiteness of prescribed fibers of local biholomorphisms: a geometric approach." Mathematische Annalen 362, no. 3-4 (December 2, 2014): 1001–19. http://dx.doi.org/10.1007/s00208-014-1148-x.
Full textLari-Lavassani, Ali. "A tangent space characterisation of the equivalence of germs for geometric subgroups of and." Proceedings of the Royal Society of Edinburgh: Section A Mathematics 125, no. 3 (1995): 587–93. http://dx.doi.org/10.1017/s0308210500032698.
Full textGupta, Kumar S., and Siddhartha Sen. "Geometric finiteness and non-quasinormal modes of the BTZ black hole." Physics Letters B 618, no. 1-4 (July 2005): 237–42. http://dx.doi.org/10.1016/j.physletb.2005.05.049.
Full textAUBRY, E. "Finiteness of π1π1 and geometric inequalities in almost positive Ricci curvature." Annales Scientifiques de l’École Normale Supérieure 40, no. 4 (July 2007): 675–95. http://dx.doi.org/10.1016/j.ansens.2007.07.001.
Full textLing, Shiqing. "On the probabilistic properties of a double threshold ARMA conditional heteroskedastic model." Journal of Applied Probability 36, no. 3 (September 1999): 688–705. http://dx.doi.org/10.1239/jap/1032374627.
Full textLing, Shiqing. "On the probabilistic properties of a double threshold ARMA conditional heteroskedastic model." Journal of Applied Probability 36, no. 03 (September 1999): 688–705. http://dx.doi.org/10.1017/s0021900200017502.
Full textHong, Sungbok, and Darryl McCullough. "Ubiquity of geometric finiteness in mapping class groups of Haken 3-manifolds." Pacific Journal of Mathematics 188, no. 2 (March 1, 1999): 275–301. http://dx.doi.org/10.2140/pjm.1999.188.275.
Full textKołasiński, Sławomir, Paweł Strzelecki, and Heiko von der Mosel. "Compactness and isotopy finiteness for submanifolds with uniformly bounded geometric curvature energies." Communications in Analysis and Geometry 26, no. 6 (2018): 1251–316. http://dx.doi.org/10.4310/cag.2018.v26.n6.a2.
Full textYang, YanHong. "The Fixed Point Locus of the Verschiebung on ℳX(2, 0) for Genus-2 Curves X in Charateristic 2." Canadian Mathematical Bulletin 57, no. 2 (June 14, 2014): 439–48. http://dx.doi.org/10.4153/cmb-2013-019-1.
Full textMcCarthy, Corrine. "Modeling morphological variation and development." Linguistic Approaches to Bilingualism 2, no. 1 (February 10, 2012): 25–53. http://dx.doi.org/10.1075/lab.2.1.02mcc.
Full textPlatonov, V. P., G. V. Fedorov, and V. S. Zhgoon. "ON THE FINITENESS OF THE SET OF GENERALIZED JACOBIANS WITH NONTRIVIAL TORSION POINTS OVER ALGEBRAIC NUMBER FIELDS." Доклады Российской академии наук. Математика, информатика, процессы управления 513, no. 1 (September 1, 2023): 66–70. http://dx.doi.org/10.31857/s2686954323700285.
Full textMatsuzaki, Katsuhiko. "Geometric finiteness, quasiconformal stability and surjectivity of the Bers map for Kleinian groups." Tohoku Mathematical Journal 43, no. 3 (1991): 327–36. http://dx.doi.org/10.2748/tmj/1178227457.
Full textCanary, Richard Douglas, and Sa'ar Hersonsky. "Ubiquity of geometric finiteness in boundaries of deformation spaces of hyperbolic 3-manifolds." American Journal of Mathematics 126, no. 6 (2004): 1193–220. http://dx.doi.org/10.1353/ajm.2004.0042.
Full textGupta, Kumar S., E. Harikumar, Siddhartha Sen, and M. Sivakumar. "Geometric finiteness, holography and quasinormal modes for the warped AdS 3 black hole." Classical and Quantum Gravity 27, no. 16 (July 8, 2010): 165012. http://dx.doi.org/10.1088/0264-9381/27/16/165012.
Full textShimizu, Koji. "Finiteness of Frobenius Traces of a Sheaf on a Flat Arithmetic Scheme." International Mathematics Research Notices 2020, no. 9 (June 20, 2018): 2864–80. http://dx.doi.org/10.1093/imrn/rny145.
Full textOrr, Martin, and Alexei N. Skorobogatov. "Finiteness theorems for K3 surfaces and abelian varieties of CM type." Compositio Mathematica 154, no. 8 (July 18, 2018): 1571–92. http://dx.doi.org/10.1112/s0010437x18007169.
Full textBibbona, Enrico, Jinsu Kim, and Carsten Wiuf. "Stationary distributions of systems with discreteness-induced transitions." Journal of The Royal Society Interface 17, no. 168 (July 2020): 20200243. http://dx.doi.org/10.1098/rsif.2020.0243.
Full textSadovnichii, V. A., Ya T. Sultanaev, and A. M. Akhtyamov. "The finiteness of the spectrum of boundary value problems defined on a geometric graph." Transactions of the Moscow Mathematical Society 80 (April 1, 2020): 123–31. http://dx.doi.org/10.1090/mosc/293.
Full textVerdet, Cécile, Yannick Anguy, Colette Sirieix, Rémi Clément, and Cécile Gaborieau. "On the effect of electrode finiteness in small-scale electrical resistivity imaging." GEOPHYSICS 83, no. 6 (November 1, 2018): EN39—EN52. http://dx.doi.org/10.1190/geo2018-0074.1.
Full textFuhrmann, Gabriel, and Maik Gröger. "Constant length substitutions, iterated function systems and amorphic complexity." Mathematische Zeitschrift 295, no. 3-4 (November 22, 2019): 1385–404. http://dx.doi.org/10.1007/s00209-019-02426-2.
Full textHAUCOURT, EMMANUEL, and NICOLAS NININ. "Unique decomposition of homogeneous languages and application to isothetic regions." Mathematical Structures in Computer Science 29, no. 5 (October 10, 2018): 681–730. http://dx.doi.org/10.1017/s0960129518000294.
Full textPadmanabhan, T., and Hamsa Padmanabhan. "Quantum gravity at Hubble scales determines the cosmological constant and the amplitude of primordial perturbations." International Journal of Modern Physics D 26, no. 12 (October 2017): 1743002. http://dx.doi.org/10.1142/s0218271817430027.
Full textDurango Idárraga, Sebastián, Mariline C. Delgado Martínez, César A. Álvarez Vargas, Rubén D. Flórez Hurtado, and Manuel A. Flórez Ruiz. "Diseño cinemático de un robot paralelo 2-PRR." Scientia et Technica 25, no. 3 (September 30, 2020): 372–79. http://dx.doi.org/10.22517/23447214.24161.
Full textBadger, Matthew, and Raanan Schul. "Multiscale Analysis of 1-rectifiable Measures II: Characterizations." Analysis and Geometry in Metric Spaces 5, no. 1 (March 16, 2017): 1–39. http://dx.doi.org/10.1515/agms-2017-0001.
Full textCais, Bryden. "The geometry of Hida families II: -adic -modules and -adic Hodge theory." Compositio Mathematica 154, no. 4 (March 8, 2018): 719–60. http://dx.doi.org/10.1112/s0010437x17007680.
Full textAlmeida, Kisnney. "The BNS-invariant for Artin groups of circuit rank 2." Journal of Group Theory 21, no. 2 (March 1, 2018): 189–228. http://dx.doi.org/10.1515/jgth-2017-0029.
Full textKIRBY, DAVID. "A sequence of complexes generated by a finite set of homogeneous polynomials." Mathematical Proceedings of the Cambridge Philosophical Society 124, no. 1 (July 1998): 81–96. http://dx.doi.org/10.1017/s0305004197002351.
Full textQian, Denghui, and Zhiyu Shi. "Using PWE/FE Method to Calculate the Band Structures of the Semi-Infinite PCs: Periodic in x–y Plane and Finite in z -direction." Archives of Acoustics 42, no. 4 (December 20, 2017): 735–42. http://dx.doi.org/10.1515/aoa-2017-0076.
Full textBibby, Christin, and Nir Gadish. "A generating function approach to new representation stability phenomena in orbit configuration spaces." Transactions of the American Mathematical Society, Series B 10, no. 9 (February 9, 2023): 241–87. http://dx.doi.org/10.1090/btran/130.
Full textIyudu, Natalia, and Agata Smoktunowicz. "Golod–Shafarevich-Type Theorems and Potential Algebras." International Mathematics Research Notices 2019, no. 15 (January 12, 2018): 4822–44. http://dx.doi.org/10.1093/imrn/rnx315.
Full textBeraldo, Dario. "Sheaves of categories with local actions of Hochschild cochains." Compositio Mathematica 155, no. 08 (July 4, 2019): 1521–67. http://dx.doi.org/10.1112/s0010437x19007413.
Full textPereyra, Pedro. "Photonic Transmittance in Metallic and Left Handed Superlattices." Photonics 7, no. 2 (April 18, 2020): 29. http://dx.doi.org/10.3390/photonics7020029.
Full textPoénaru, Valentin, and Corrado Tanasi. "A group-theoretical finiteness theorem." Geometriae Dedicata 137, no. 1 (September 16, 2008): 1–25. http://dx.doi.org/10.1007/s10711-008-9279-4.
Full textGrunewald, Joachim. "Non-finiteness results for Nil-groups." Algebraic & Geometric Topology 7, no. 4 (December 18, 2007): 1979–86. http://dx.doi.org/10.2140/agt.2007.7.1979.
Full textLustig, Martin, and Yoav Moriah. "A finiteness result for Heegaard splittings." Topology 43, no. 5 (September 2004): 1165–82. http://dx.doi.org/10.1016/j.top.2004.01.004.
Full textWu, Bing-Le. "A finiteness theorem for isoparametric hypersurfaces." Geometriae Dedicata 50, no. 3 (May 1994): 247–50. http://dx.doi.org/10.1007/bf01267867.
Full textFefferman, Charles, and Pavel Shvartsman. "Sharp Finiteness Principles For Lipschitz Selections." Geometric and Functional Analysis 28, no. 6 (September 14, 2018): 1641–705. http://dx.doi.org/10.1007/s00039-018-0467-6.
Full textBárcenas, Noé, Dieter Degrijse, and Irakli Patchkoria. "Stable finiteness properties of infinite discrete groups." Journal of Topology 10, no. 4 (December 2017): 1169–96. http://dx.doi.org/10.1112/topo.12035.
Full text